# SDR SWAA2022061607586

- Difficulty date: May 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE RBL25. / [01] VERIFIED APPLICABILITY PER SRM NOT ALLOWABLE DAMAGE PART DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9C.;[02] REMOVED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 500C RBL 25 IAW SRM 51-40-02;[03] RECEIVED ON INTERCOSTAL ATTACH ANGLE FWD CARGO BAY BS 500 C RBL 25 ITEM 143A7502-160 PO#856395. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A7502. OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO INSTALL.;[05] INSTALLED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 500 C RBL 25 IAW SRM 51-40-02 AND DWG 143A7505;[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
